MathSciNet Relay Station
MathSciNet bibliographic data
MR1721947 05C80 (05C05 60C05)
Beveridge, Andrew; Frieze, Alan; McDiarmid, Colin Random minimum length spanning trees in regular graphs. Combinatorica 18 (1998), no. 3, 311–333.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement